MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 1PK CARTRGE; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 1PK CARTRGE; M3
Catalog Number 33518
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that three of the cryosolutions 1pk cartridge (33518) were leaking.It is unknown under what circumstance this event occurred; however, no injury, death or surgical delay was reported.It is noted that the reporting facility is a veterinary center.
 
Additional Manufacturer Narrative
The cryosolutions 1pk cartridge (33518) was not returned to the manufacturer; therefore, evaluation of the product could not be performed.At this time, it is unclear whether the issue reported is for item prod id 33518 (single pack) or 33516 (10 pack).Additional investigation by the product legal manufacturer/sales entity, nmt/ump, found that lots of 33516 cartridges were affected by a valve that may open prematurely.The legal manufacturer has provided a safety advisory and instructions for use (ifu) updates which have been distributed by integra to affected customers/distributors as part of a voluntary correction.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CRYOSOLUTIONS 1PK CARTRGE
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22391768
Report Number3014334038-2025-00093
Device Sequence Number13016097
Product Code GEH
UDI-Device Identifier10381780171973
UDI-Public10381780171973
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number33518
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT AVAILABLE/CORRECTION
Patient Sequence Number1
Patient SexUnknown